# SDR ASAA1159076

- Difficulty date: February 23, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 15,070 hours, 4,511 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pressure Sensor
- Part number: 38762261
- Condition: Malfunctioned
- Location: Apu Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU LOST PNEUMATIC PRESSURE.  EXAMINED APU FMC CDU FAULTS REF AMM 49 61 00 700 801.  FOUND FAULT 49 52289 TOTAL PRESSURE SENSOR SHOWS OUT OF RANGE DRIFT.  REPLACED TOTAL PRESSURE SENSOR.  INSTALLATION TEST PASSES.  NO CURRENT FAULTS REF AMM 49 52 32/401.
